# SDR AALA200802517A

- Difficulty date: November 12, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 31,854 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT 23C MISSING LENS.  REPLACED LENS AT SEAT 23C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
